# SDR SIMA200116203

- Difficulty date: June 11, 2001
- Submitted: July 19, 2001
- Operation: Air carrier
- Aircraft: N238AE
- Make and model: Saab 340B
- Aircraft serial: 340B238
- System (JASC): 6100 · Propeller System
- Part: Indicator
- Part number: 10223N01R00
- Part serial: 8582
- Condition: Failed
- Location: Flt Deck
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LGA - FLT 4515 - ABORT TAKEOFF RIGHT PROP ERRATCI.  REMOVED AND REPLACED PROP SPEED INDICATOR IAW AMM 61-40-00.  OPS CHECK GOOD.  (M)
